# SDR DXTA2011062404633

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 3,270 hours, 2,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG PUNGENT ODOR WITHIN 30-60 SECONDS AFTER TAKEOFF.  ODOR NOT SO STRONG ONCE CLIMB WAS ARRESTED.
